MathSciNet Relay Station
MathSciNet bibliographic data
MR1866053 (2002k:90080) 90C26 (26B25 90C29)
Antczak, Tadeusz $(p,r)$-invex sets and functions. J. Math. Anal. Appl. 263 (2001), no. 2, 355–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement